# SDR SIMA20141027004

- Difficulty date: October 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 26,748 hours, 23,016 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Condition: Failed
- Location: Brake Pedal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PUSH OUT WITH NR 1 ENG RUNNING & UPON SETTING THE PARKING BRAKE, THE CAPTAIN`S SIDE LT BRAKE PEDAL MADE A POPPING NOISE, LOST ALL BRAKE PRESS.  THE FIRST OFFICER`S LT BRAKE PEDAL CONTINUED TO WORK.  INSTALLED SPRING ON CAPTAIN'S LT PEDAL.  OPERATIONS CHECKED GOOD IAW AMM 27-21-03.
